# SDR UIEA200700264

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 94,356 hours, 19,381 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUELING BAY ACCESS PANEL NR 621BB, INNER SKIN HAS 2 EACH AREAS OF DELAMINATION.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER 747-200 SRM 51-40-09 FIG 18, SHEET 1, 3, AND 5, TABLE 1, PREPEG 250* F CURE.  ALSO, REFERENCE ATLAS AIR XEO NR 57-071207.
